Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Headache And Body Swelling After Yellow Fever And Malaria?

i am from Arunachal Pradesh serving in Army as captain, my elder brother suffered from malaria PF, then yellow fever, hence thereafter he is suffring from head ache, consulted doctor, doctor said no desease and symptons diagonised but whole body is swelling. i am looking for the sugession and the secialist in these aspects.
Fri, 18 Feb 2022
Report Abuse
Psychiatrist 's  Response
Hi,

Is he taking any medication? Sometimes, few medications can cause it. Do consult with a medical specialist for proper workup to find the cause, and management could be easy. Moreover, anxiety symptoms (headache) are quite common after acute febrile illness. You can also consult with a psychiatrist.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Imranullah, Psychiatrist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tropical disease


Loading Online Doctors....
What Causes Headache And Body Swelling After Yellow Fever And Malaria?

Hi, Is he taking any medication? Sometimes, few medications can cause it. Do consult with a medical specialist for proper workup to find the cause, and management could be easy. Moreover, anxiety symptoms (headache) are quite common after acute febrile illness. You can also consult with a psychiatrist. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Imranullah, Psychiatrist